MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 144700-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00089.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication / leg pain are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00089.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents, a 7.0 x 150 mm stent (the subject of this report) and a 7.0 x 80 mm stent which were used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to proximal popliteal artery in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as definitely related to the device and not related to the procedure.It was also reported as target lesion related.The patient had an ankle brachial index (abi) and duplex ultrasound (dus) on (b)(6) 2023.The abi on the right was measured at 0.92 (resting) and dus showed monophasic waveforms throughout and elevated velocities.The patient was experiencing symptoms consistent with rutherford class 3 (worsening leg pain, aching with minimal amount of walking).A diagnostic angio on (b)(6) 2023 found that the right distal sfa had in-stent target lesion (tl) restenosis, and that the proximal anterior tibial artery (ata) had severe disease (percentage stenosis of lesions not quantified).The percutaneous intervention was conducted on (b)(6) 2023.The patient underwent laser atherectomy and drug coated balloon / drug eluting balloon (dcb / deb) treatment on the sfa middle third to distal third.The intervention was reported as a target lesion / vessel revascularisation (tlr / tvr).The outcome was reported as resolved / recovered.The devices remain implanted.
 
Event or Problem Description
This report is related to mdr number 3011632150-2023-00089.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents, a 7.0 x 150 mm stent (the subject of this report) and a 7.0 x 80 mm stent which were used to treat a restenotic lesion of the superficial femoral artery (sfa) middle third to proximal popliteal artery in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as definitely related to the device and not related to the procedure.It was also reported as target lesion-related.The patient had an ankle-brachial index (abi) and duplex ultrasound (dus) on (b)(6) 2023.The abi on the right was measured at 0.92 (resting) and dus showed monophasic waveforms throughout and elevated velocities.The patient was experiencing symptoms consistent with rutherford class 3 (worsening leg pain, aching with minimal amount of walking).A diagnostic angio on (b)(6) 2023 found that the right distal sfa had in-stent target lesion (tl) restenosis, and that the proximal anterior tibial artery (ata) had severe disease (percentage stenosis of lesions not quantified).The percutaneous intervention was conducted on (b)(6) 2023.The patient underwent laser atherectomy and drug-coated balloon / drug-eluting balloon (dcb/deb) treatment on the sfa middle third to distal third.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.Additional information reviewed on 15-apr-24 included the clinical events committee (cec) determination that this event of restenosis was not related to the devices implanted.This event was the second restenosis that had occurred and required a tlr intervention and as a result, this event was determined to be due to the progression of the patient's underlying disease.The first restenosis event was reported in mdr 3011632150-2023-00086 and 3011632150-2023-00087.
 
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00089.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional information, sections d.3.And g.1.Were updated with veryan's address, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Was updated to reflect the sections of this report that were changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17279996
Report Number3011632150-2023-00088
Device Sequence Number5184315
Product Code NIP
UDI-Device Identifier05391526850527
UDI-Public(01)05391526850527(17)221029(11)210330(10)0000080292
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model Number144700-19
Device Catalogue Number144700-19
Device Lot Number0000080292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRILLINTA; ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight196 KG
Patient EthnicityNon Hispanic
Patient RaceWhite